# SDR DALA2019060803458

- Difficulty date: June 8, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,082 hours, 61,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LWR SKIN AT LEFT WING SETTLEMENT AREA OF HINGE FLAP FAIRING NO. 1 (AI). NRC 00148: WEAR WAS REPAIRED PER ETI-88-19-032 REV. 1 AND ER/A 556375-14 REV. A. ASSOCIATED ER/A 14-556375 ADDED FOR AC 0917. (LP #1112310)
